Parabolic quasi-concavity for solutions to parabolic problems in convex rings

Kazuhiro Ishige, Paolo Salani

Research output: Contribution to journalEditorialpeer-review

13 Citations (Scopus)

Abstract

We investigate some geometric properties of level sets of the solutions of parabolic problems in convex rings. We introduce the notion of parabolic quasi-concavity, which involves time and space jointly and is a stronger property than the spatial quasi-concavity, and study the convexity of superlevel sets of the solutions.

Original languageEnglish
Pages (from-to)1526-1548
Number of pages23
JournalMathematische Nachrichten
Volume283
Issue number11
DOIs
Publication statusPublished - 2010 Nov 1

Keywords

  • Convexity
  • Parabolic equations
  • Quasi-concavity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Parabolic quasi-concavity for solutions to parabolic problems in convex rings'. Together they form a unique fingerprint.

Cite this